# SDR AALA20050782

- Difficulty date: November 27, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS FROM FORWARD TO AFT INOPERATIVE.  REPLACED BATTERY PACK IN AFT CARGO FOR EMERGENCY LIGHTS FROM FORWARD POSITION TO AFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
